The critical Neumann problem for semilinear elliptic equations with concave perturbations

Chabrowski J. (2007) The critical Neumann problem for semilinear elliptic equations with concave perturbations. Ricerche di Matematica, 56 2: 297-319. doi:10.1007/s11587-007-0018-1


Author Chabrowski J.
Title The critical Neumann problem for semilinear elliptic equations with concave perturbations
Journal name Ricerche di Matematica   Check publisher's open access policy
ISSN 0035-5038
Publication date 2007
Sub-type Article (original research)
DOI 10.1007/s11587-007-0018-1
Volume 56
Issue 2
Start page 297
End page 319
Total pages 23
Subject 2600 Mathematics
2604 Applied Mathematics
Abstract We consider the semilinear Neumann problem involving the critical Sobolev exponent with an indefinite weight function and a concave purturbation. We prove the existence of two distinct solutions.
Keyword Concave perturbations
Critical Sobolev exponent
Multiple solutions
Neumann problem
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Nov 2013, 21:14:22 EST by System User